MURAL - Maynooth University Research Archive Library



    Manifolds of low cohomogeneity and positive Ricci curvature


    Bechtluft-Sachs, Stefan and Wraith, David (2010) Manifolds of low cohomogeneity and positive Ricci curvature. Differential Geometry and Its Applications, 28 (3). pp. 282-289. ISSN 0926-2245

    [img] Download (149kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We classify compact asystatic G-manifolds with xed point singular orbits in cohomogeneity  3 up to equivariant di eomorphism. From this we derive existence results for invariant metrics of positive Ricci curvature on such objects. We also develop non-existence results for invariant metrics of positive Ricci curvature in cohomogeneity four.

    Item Type: Article
    Keywords: Manifolds; cohomogeneity; positive Ricci curvature;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 2071
    Depositing User: Stefan Bechtluft-Sachs
    Date Deposited: 10 Aug 2010 15:39
    Journal or Publication Title: Differential Geometry and Its Applications
    Publisher: Elsevier
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year